Get notified when new sales are live

Subscribe to our notifications so you don’t miss out on our new sales!

Not now

2 x Gaviscon Double Strength Concentrated Formula 500mL

  • Out of stock. This product has SOLD OUT!

For fast, soothing and long lasting relief from heartburn and acid indigestion, you can't go wrong with Gaviscon! This double strength formula is also free from sugar, gluten and articificial colours, so grab yours now and save!

Warnings:

  • Always read the label
  • Use only as directed
  • Vitamin supplements should not replace a balanced diet
  • If symptoms persist consult your healthcare professional

Features:

  • 2x Gaviscon Double Strength Concentrated Formula 500mL
  • For heartburn and acid indigestion
  • Fast, long-lasting relief
  • Does not contain sugar, gluten or artificial colours
  • ARTG No: 77810
  • Expiry Date: 01/11/2015

Directions:

  • Shake well before use
  • Adults & children over 12 years: 5-10mL after meals and half an hour before bedtime, or as advised by your healthcare professional
  • Children under 12 years: seek medical advice 
  • It is recommended that you do not lie down or go to bed immediately after taking Gaviscon

Active Ingredients:

  • Calcium carbonate 20 mg/mL
  • Potassium bicarbonate 20 mg/mL
  • Sodium alginate 100 mg/mL

Customer Reviews

3.5

5 Star
12
4 Star
8
3 Star
4
2 Star
2
1 Star
4

19 August 2016

08 June 2016

30 March 2016

26 March 2016

27 December 2015